# SDR FDEA202507111174

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA70301
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FUSELAGE AFT LOWER EXTERIOR EXISTING REPAIR AT BS 1002 TO 1013, LONGERON 39R TO 42R FOUND CHAFE ALONG BS 1002 EDGE. CHAFE AT FWD CARGO BAY FUSELAGE AFT LOWER EXTERIOR EXISTING REPAIR AT BS 1002 TO 1013, LONGERON 39R TO 42R REPAIRED IAW EA 1-5330-T0384204 P1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
